# SDR ABXA060142

- Difficulty date: February 24, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 960-970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK MAIN CARGO BAY AT STA 960 - 970, RIGHT BUTT LINE 24, AROUND FASTENERS.  OUT OF LIMITS.  FIT AND DRILLED TWO NEW SECTIONS OF SEAT TRACK FORM STA 890 TO 990 (PO# 1123125) AND STA 990 TO 1030 (PO# 1068063).  TREATED, PRIMED AND INSTALLED NEW SEAT TRACKS IAW DC8 SRM 53-2-0, 53-2-3, 51-3-0 AND LWR 200302015.
